Advances in Applied Clifford Algebras

, Volume 11, Supplement 2, pp 317–325 | Cite as

Further results of some uniqueness theorems for meromorphic functions whosen-th derivatives share the same 1-points

  • Yuan Wenjun
  • Tian Hong-gen


In this paper, we consider the problem of the uniqueness for meromorphic functions whosen-th derivatives share the same 1-points. The results in this paper are different from all of theorems given by H. X. Yi and C. C. Yang and other authors.


meromorphic function uniqueness theorem share values 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    G. Brosch,Eindeutigkeitssätze für Meromorphe Funktionen. Thesis, Technical University of Aachen, 1989.Google Scholar
  2. 2.
    M. L. Fang,On the uniqueness of admissible meromorphic functions in the unit disk. Science in China28 (12) (1998), 1074–1086 (in Chinese).Google Scholar
  3. 3.
    W. K. Hayman,Meromorphic Functions. Clarendon Press, Oxford, 1964.MATHGoogle Scholar
  4. 4.
    X. H. Hua,Sharing values and a conjecture due to C. C. Yang. Pacific J. Math.275 (1) (1996), 75–84.Google Scholar
  5. 5.
    I. Laine,Nevanlinna Theory and Complex Differential Equations. W. de Gruyter, Berlin, 1993.CrossRefGoogle Scholar
  6. 6.
    C. C. Yang,On two entire functions which together with their first derivatives have the same zeros. J. Math. Anal. Appl.56 (1976), 1–6.MathSciNetMATHCrossRefGoogle Scholar
  7. 7.
    H. X. Yi,Uniqueness of meromorphic functions and a question of C. C. Yang. Complex Variables14 (1990), 169–176.MATHGoogle Scholar
  8. 8.
    H. X. Yi and C. C. Yang, {Unicity theorems for two meromorphic functions with their first derivatives having the same 1 points}. Acta Math. Sinica34 (5) (1991), 675–680.MathSciNetMATHGoogle Scholar
  9. 9.
    H. X. Yi and C. C. Yang,A uniqueness theorem for meromorphic functions whose n-th derivatives share the same 1-points. J. Anal. Math.62 (1994), 261–270.MathSciNetMATHCrossRefGoogle Scholar
  10. 10.
    H. X. Yi and C. C. Yang, {Unicity theory of meromorphic functions}. Science Press, Beijing, 1995 (in Chinese).Google Scholar

Copyright information

© Birkhauser-Verlag AG 2001

Authors and Affiliations

  • Yuan Wenjun
    • 1
  • Tian Hong-gen
    • 2
  1. 1.Department of MathematicsGuangzhou Normal UniversityGuangzhouP. R. China
  2. 2.Department of MathematicsXinjiang Normal UniversityUrumqiP. R. China

Personalised recommendations